# SDR COEA2016111101983

- Difficulty date: November 11, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N983FE
- Make and model: Cessna 208B
- Aircraft serial: 0113
- Aircraft time: 12,130 hours, 17,262 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Part number: 3026652
- Condition: Leaking
- Location: Prop Shaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 7778,  ENROUTE, THE PILOT ENCOUNTERED ENGINE OIL SPRAYING ONTO THE WINDSHIELD. THE PILOT ELECTED TO DIVERT. LANDED WITHOUT INCIDENT. NO EMERGENCY.  MAINTENANCE REMOVED PROPELLER, REPLACED THE PROP SHAFT SEAL AND O-RING. REINSTALLED PROPELLER. AIRCRAFT RETURNED TO SERVICE.
